American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. E. Cline and R. E. Funderlic. A theorem on the rank of a difference of matrices. Bull. Amer. Math. Soc. 82 (1976) 48. MR 0399122.
Abstract, references, and article information   
View Article: PDF

[2] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1